Homotopy perturbation method for numerical solutions of KdV‐Burgers' and Lax's seventh‐order KdV equations

Articles > Article · 2009

Authors: Ahmet YILDIRIM, Murat Ersen BERBERLER

Numerical Methods for Partial Differential Equations, Journal Indexed in SCI Expanded, International, WoS, 2009, vol 26, pp 1040-1053

DOI: 10.1002/num.20473

Summary

Abstract In this article, we applied homotopy perturbation method to obtain the solution of the Korteweg‐de Vries Burgers (for short, KdVB) and Lax's seventh‐order KdV (for short, LsKdV) equations. The numerical results show that homotopy perturbation method can be readily implemented to this type of nonlinear equations and excellent accuracy. © 2009 Wiley Periodicals, Inc. Numer Methods Partial Differential Eq 2010

View details